# SDR CA010108007

- Difficulty date: December 7, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 33,164 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: C4476020
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROUTINE INSPECTION OF THE GALLEY AREA REVEALED OVERHEAT DAMAGE AND CORROSION OF THE CONTACTS IN THE COFFEE WARMER ELECTRICAL RECEPTACLE. THE RECEPTACLE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
